You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Oscillation of Complex Linear Differential Systems
Donald F. St. Mary
Proceedings of the American Mathematical Society
Vol. 36, No. 1 (Nov., 1972), pp. 191-194
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039058
Page Count: 4
You can always find the topics here!Topics: Mathematical theorems, Differentials, Matrices, Geometric planes, Differential equations, Mathematical constants, Value theorems, Real lines, Nontrivial solutions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper is concerned with first order linear matrix differential equations defined in the complex plane; such a system is said to be oscillatory in a domain D, if each component of a vector solution has a zero in D. It is shown that some sufficient conditions for nonoscillation on the real line, recently developed by Z. Nehari, can be extended to the plane.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society